+ Reply
Log in or Register to participate in these discussions
Swollen lips and targeted therapy
Angiea
16 Posts

Has anyone on targeted therapy had sudden swollen lips? How long did it last? Did anything help? They appeared after four treatments.

2 Replies
ACH2015
2484 Posts

Hi @Angiea

Have you contacted your medical team about the lips swelling? This could be a serious side effect, and anytime there is swelling in the face, it's a good idea to report it and seek medical advice about these reactions.

Keep well

ACH2015

RBION
184 Posts

@Angiea my husband was advised to use an antihistamine for a similar situation but I stress that he was directed by his medical team - like @ACH2015 suggests you may want to contact your own doctor for guidance. There may also be some benefit to posting your question in the Treatments and Side Effects group which is seen by more people. I hope it gets resolved quickly.

Rbion

+ Reply